# SDR SIMA2018091108006

- Difficulty date: February 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 28,734 hours, 25,019 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON SKIN JOINT STRAP AT FRAME 13 BETWEEN STRINGERS 21L AND 21R. SKIN STRAP AT FR 13 BLENDED IAW SRM 51-10-05 REF FCBS 53-10-14-001 BLEND DIMENSION L 2.800 X W 2500" X D 0.004 IS OUT OF LIMITS IAW SRM 51-10-05 AT FRAME 13 BETWEEN STRINGERS 21L AND 21R. SKIN JOINT STRAP REPAIRED AS PER NCR-EM-53-081. NO FAULT FOUND SEE NDT REPORT.
